It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 32 for diuretic rebound. (0.013 seconds)


... which calmed all the symptoms. That Monday, I saw my regular doctor who told me to stop the atenolol. He also raised the diuretic from the 12. ... (20 replies)
Going off diuretic
Mar 22, 2007
... I don't think there is much of a rebound effect though maybe SOME. Thus, the water retention you are feeling might persist unless you restrict salt. ... (9 replies)
Going off diuretic
Mar 21, 2007
... In the past 20 years, I've been off and on many different medications, many times. When I've had to wean myself off of an ARB, like Benicar, or my CCB, or an Ace Inhibitor, I've ALWAYS had shortness of breath. The times that I stopped taking my diuretic, Lasix, I don't remember having a problem with SOB. Not everyone reacts the same way, but in my case, if I was weaning... (9 replies)

Going off diuretic
Mar 21, 2007
... Could going off a diuretic cause rebound symptoms that should clear up? ... (9 replies)
... What DOES happen with diuretic stopping is a rush of water weight and a pulse in BP...so to that extent some careful watching is near. ... (5 replies)
... No problem stopping the diuretic cold. Stay with the beta blocker and just continue to be vigilent with your home monitoring. ... (5 replies)
... would be if your heart is functioning at full capacity. It is not concerning to have a systolic of 200 while doing hard aerobic or strenuous exercise, it is the rebound back to normotensive that counts and the average resting pressure. ... (7 replies)
Low blood pressure
Nov 21, 2009
... When mine was that low it was because I took a diuretic and was very dehydrated. Try drinking more fluids and see if that helps. Just don't drink alot of liquids really fast a this can rebound your hypertension. ... (2 replies)
... I also take a diuretic called HCTZ 25mg. a day. ... (9 replies)
... p med. A diuretic is the best kind to start with because you can stop it any time without rebound hypertension. ... (17 replies)
... rinking more water is the best way to get rid of edema. Taking diuretics isn't. While they flush out excess water in people with certain diseases, they can cause rebound edema. It may seem hard to believe, but water is the best natural diuretic. ... (4 replies)
I stopped HCTZ
Mar 31, 2008
... Water is a natural diuretic so it may be doing the job that hctz used to do...I don't think you're still experiencing the effects of the hctz in that way. ... (2 replies)
... Secondly, the fact that you went off of toprol without weaning makes me wonder if you might be experiencing rebound hypertension.... ... (3 replies)
... Right on, Beth! :) The headache can be either a side effect of Enalapril or a residual headache resulting from your beta blocker withdrawal or rebound hypertension - hard to tell. Strangely, one of the unlabeled uses of Enalapril is a prevention of MIGRAINES. One of its adverse effects are headaches, according to my drug book. In any case, I hope you won't have to put up... (2 replies)
... I took myself off atenolol, cold turkey, in January 07, and experienced what I believe was rebound hypertension, also. ... (30 replies)
... I have researched rebound hypertension from Atenolol and have not found an overwhelming amount of information on it, some studies suggest that it doesn't even exist. ... (30 replies)
... Vanessa, you are so very welcome! Well, I'd definitely stay away from amlodipine/norvasc, which is a ccb, unless you id exactly what's causing the problem...famnd may be able to give you more info on that. Good! We need to do a better job of educating our doctors. (33 replies)
... If you were on a thiazide diuretic at the time of starting Lisinopril, it should have been stopped for a couple of days prior to the use of this drug. ... (2 replies)
... I travel constantly. In fact, just got back from a trip tonight. No issues with BP meds except the good advice to stay hydrated on longer flights (but that's good advice for anyone!). I do find I get more bloated on my specific regimen (not on diuretic). The challenge with overseas travel is whether to adjust dosage to meet the time zone or to keep medication on your... (6 replies)
... term. It can cause rebound hypertension, among other things, if discontinued abruptly. I had a bad experience after quitting my calcium channel blocker cold turkey. ... (4 replies)


Associated Tags: advair, atenolol, beta blockers, cialis, diovan, hydrochlorothiazide, nasonex, norvasc, prevacid, toprol, verapamil

Pages: 1 2

All times are GMT -7. The time now is 01:13 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!